Perpetual integrals for Lévy processes

Döring, Leif ; Kyprianou, Andreas E.

Additional URL:
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Journal of Theoretical Probability
Volume: 29
Issue number: 3
Page range: 1192-1198
Place of publication: New York, NY [u.a.]
Publishing house: Springer Science + Business Media B.V.
ISSN: 0894-9840 , 1572-9230
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Döring 2015-2016)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Döring, Leif ; Kyprianou, Andreas E.

Google Scholar: Döring, Leif ; Kyprianou, Andreas E.

ORCID: Döring, Leif ORCID: 0000-0002-4569-5083 ; Kyprianou, Andreas E.

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item